# SDR FDEA201403200537

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 93,801 hours, 27,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: PL0156
- Condition: Out Of Position
- Location: L1 Door
- Part time: 16,324 hours, 7,354 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW OPEN  RIGHT AFTER LOAD CREW EXITED ACFT.  MX FOUND L1 DOOR OUTSIDE DOOR ARMING HANDLE PUSHED IN FLUSH TO ACFT.  ATTEMPTED TO OPEN DOOR & DOOR BLEW WITH SLIDE  FALLING OUT ONTO THE CREW STAIRS.  INSPECTED DISARM HANDLE & ALL OPERATION IS NORMAL & NO DAMAGE TO L1 DOOR OR TRACK.  R & R L1 SLIDE ASSEMBLY IAW AMM 25-61-01-2-0.
